hi im from Australia i,m now 50 yrs old started with graves at 38 had abalition (rai)at 46 went into menopuase at 47 gained excessive weight around the abdomin by 49 all while still eating health and excercising with walking 5 days a week and playing squash 2 times a week while working full time as a hairdresser on my feet 6 days a week and trying every diet plan know to man low fat .. low carb...hi protein .. calorie counting.. weight watchers you name it i have tried it to no avail .
my gp has no knolwledge of t3 replacement and my endo specialest dosent recommend it i keep coming across armour when i do research on the net can you tell me how i could trial it here in oz.
something has to help .....my last bloods where tsh 0.38 ft4 20 both have climbed in the last 2 yrs my last ft3 has gone up steadly from 3.0 to 5.1could that account for my weight gain or is it menopuse but the t3 is stopping me from losing weight ??? help please
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.